# SDR 98ZZZX1600

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6349C
- Make and model: Beech C 23
- Aircraft serial: M2371
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 16962000159
- Condition: Cracked
- Location: Stabilator Hinge
- Part time: 3,875 hours
- Component: 16962001603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STABILATOR MAIN SPAR ADJACENT TO FUSELAGE HINGE ATTACH FITTINGS AIRCRAFT USED FOR FLIGHT TRAINING.  CRACK DUE TO FATIGUE.  SUBMITTER RECOMMENDED DETAILED INSPECTION OF THIS AREA AT EACH INSPECTION INTERVAL.
